Nonlinear Analysis and Differential Equations

Articles in Press in Vol. 5, 2017, no. 5-8 (forthcoming issue)

Jian Wang, Jian Xin Wang
      Properties of the random variable in normal distribution
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 5, 209-216
      https://doi.org/10.12988/nade.2017.756

Ing-Jer Lin, Yan-Wei Wu
      Some new convergence theorems for new nonlinear cyclic mappings on metric spaces
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 5, 217-227
      https://doi.org/10.12988/nade.2017.767

Makbule Kaplan
      \Delta-Convergence and strong convergence of nonexpansive multivalued mappings in CAT(0) spaces
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 5, 229-238
      https://doi.org/10.12988/nade.2017.61295

C. S. Ryoo
      Explicit identity and nonlinear differential equations associated with degenerate q-tangent numbers
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 5, 239-247
      https://doi.org/10.12988/nade.2017.779

Jishan Fan, Tohru Ozawa
      Uniform existence and uniqueness for a time-dependent Ginzburg-Landau model for superconductivity
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 6, 249-259
      https://doi.org/10.12988/nade.2017.7713

Wei-Shih Du, Ming-Chih Yen
      New best proximity point theorems for a pair of nonlinear non-self mappings in metric spaces
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 6, 261-270
      https://doi.org/10.12988/nade.2017.7915

N.I. Mahmudov, M. Awadalla, K. Abuassba
      Hadamard and Caputo-Hadamard FDE's with three point integral boundary conditions
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 6, 271-282
      https://doi.org/10.12988/nade.2017.7916

B. Sami
      On impulsive sequential fractional differential equations with separated boundary conditions
      Nonlinear Analysis and Differential Equations, Vol. 5, 2017, no. 7, 283-297
      https://doi.org/10.12988/nade.2017.71017